Latest Comments by dragonflies8888

dragonflies8888 498 Views

Joined Jul 5, '09. Posts: 2 (0% Liked)

Sorted By Last Comment (Max 500)
  • 0

    Congrats! That is superb! The best to you!

  • 0

    I just came home from the hospital - was receiving dilaudid for my pain -I had a very BAD reaction to reclast infusion - long story - ended up admitted due to severe vomiting/diarreah/incontinence for days, along w/104 fever, and diffuse pain -Now, let me interject this - I take on a REGULAR basis, steroids,(Lupus) Gabapentin(seizure dx), fentanyl patch,(duh), atenolol (arrythmia) and a few others. Needless to say, was unable to keep anything down/in. My MD had me admitted to re-hydrate and help me recover from severe withdrawals of all meds(HORRIBLE FEELING). While there, most of the nursing staff was great - I only had one nurse who seemed to feel my "pain" was not a big deal... but that was only one of many. my que is this - when one nurse gave me the dilaudid, she gave it IV push- quickly - and the last three or four doses, I would get chest pain and SOB- what caused this? I know I should've said something, but the pain relief was just too important to me at that point...I was afraid if I complained, well you know - it would be stopped and the pain REALLY was INTENSE.... thanks. I tried looking it up but can only find info regarding the SOB... MInd you, I am literally only home a few hrs... And NEVER again will I do reclast!!!! I literally wanted to die!!!!



close